Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Weighted norm inequalities for general operators on monotone functions


Author: Shanzhong Lai
Journal: Trans. Amer. Math. Soc. 340 (1993), 811-836
MSC: Primary 42B10; Secondary 42B25, 47B38, 47G10
MathSciNet review: 1132877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize the weights $ w,v$ for which $ {\left\Vert {{S_\phi }f} \right\Vert _{p,w}} \leq C{\left\Vert f \right\Vert _{q,v}}$, for $ f$ nonincreasing, where $ {S_\phi }f = \smallint _0^\infty {\phi (x,y)f(y)dy} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10, 42B25, 47B38, 47G10

Retrieve articles in all journals with MSC: 42B10, 42B25, 47B38, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1132877-X
PII: S 0002-9947(1993)1132877-X
Keywords: Weighted inequalities, strong type inequality, general operator
Article copyright: © Copyright 1993 American Mathematical Society